User Profile
Hi, last week i had a cough and my doctor recommend me to take antibiotic together w/ 2 more medicines,,and i take it for 7 days,, after 3 days of taking antibiotic my private parts (vagina) is very itchy until now even if i already finish my 7 days and the worst im experiencing rashes on my inner tigh and its so itchy and i think its also swollen. Ang its getting peel off i think. I dont know how to get rid this.. I have an allergy in mefinamic anyways.


Did you find this post helpful?
|

User Profile
replied August 7th, 2018
(online)
Skin Answer A64245
Thank you for asking at Ehealth forum!

I read your question and I understand your concern.
Antibiotics can alter immunity of body that pave the way for opportunistic infections.However,you have taken antibiotics for very short period.These symptoms could be due eczema.I would suggest you to use topical steriods and look for the response.
I hope it helps. Stay in touch with your healthcare provider for further guidance as our answers are just for education and counselling purposes and cannot be an alternative to actual visit to a doctor.
Take care
Khan


|
Did you find this post helpful?
Quick Reply
Must Read
Acne is a common skin condition - but what types of acne can a person have? Start learning about acne here....
Does chocolate or greasy food cause acne? Learn the difference between fact and myth...plus who is at risk for getting acne?...
Severity of acne and symptoms vary by individual. Learn the difference between mild and sever acne here...and when you should seek medical help for acne....
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Skin , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.